The asymptotic behavior of a nonautonomous eco-epidemic model with disease in the prey. (English) Zbl 1202.34098

Summary: A nonautonomous eco-epidemic model with disease in the prey is formulated and studied. Some sufficient and necessary conditions on the permanence and extinction of the infective prey are established by introducing the new research method. Some sufficient conditions on the global attractivity of the model are presented by constructing a Lyapunov function. Finally, an example is given to show that the periodic model is global attractivity if the infective prey is permanent.


34D20 Stability of solutions to ordinary differential equations
92D30 Epidemiology
Full Text: DOI


[1] Alexander, M.E.; Moghadas, S.M., Periodicity in an epidemic model with a generalized non-linear incidence, Math. biosci., 189, 75-96, (2004) · Zbl 1073.92040
[2] Chattopadhyay, J.; Arino, O., A predator – prey model with disease in the prey, Nonlinear anal., 36, 747-766, (1999) · Zbl 0922.34036
[3] Hethcote, H.W.; Wang, W.; Han, L.; Ma, Z., A predator – prey model with infected prey, Theor. popul. biol., 66, 259-268, (2004)
[4] Xiao, Y.; Chen, L., Analysis of a three species eco-epidemiological model, J. math. anal. appl., 258, 733-754, (2001) · Zbl 0967.92017
[5] Xiao, Y.; Chen, L., A ratio-dependent predator – prey model with disease in the prey, Appl. math. comput., 131, 397-414, (2002) · Zbl 1024.92017
[6] Xiao, Y.; Chen, L., Modeling and analysis of a predator – prey model with disease in the prey, Math. biosci., 171, 59-82, (2001) · Zbl 0978.92031
[7] Dowell, S.F., Seasonal variation in host susceptibility and cycles of certain infectious diseases, Emerg. infect. dis., 7, 369-374, (2001)
[8] Earn, D.J.D.; Dushoff, J.; Levin, S.A., Ecology and evolution of the flu, Trends ecol. evol., 17, 334-340, (2002)
[9] London, W.; Yorke, J.A., Recurrent outbreaks of measles, chickenpox and mumps: I. seasonal variation in contact rates, Am. J. epidemiol., 98, 453-468, (1973)
[10] J.C. Holmes, W.M. Bethel, Modification of intermediate host behavior by parasites, in: E.U. Canning, C.A. Wright, (Eds.), Behavioural Aspects of Parasite Transmission, Zool. F. Linnean Soc., vol. 51, 1972, pp. 123-149.
[11] Peterson, R.O.; Page, R.E., Wolf density as a predictor of predator rate, Swedish wildlife res. suppl., 1, 771-773, (1987)
[12] Peterson, R.O.; Page, R.E., The rise and fall of isle royale wolves, 1975-1986, J. mammal., 69, 89-99, (1988)
[13] Fan, M.; Michael, Y.; Wang, K., Global stability of an SEIS epidemic model with recruitment and a varying total population size, Math. biosci., 170, 199-208, (2001) · Zbl 1005.92030
[14] Venturino, E., The influence of disease on lotka – volterra systems, Rocky mount. J. math., 24, 389-402, (1994) · Zbl 0799.92017
[15] Teng, Z.; Li, Z., Permanence and asymptotic behavior of the n-species nonautonomous lotka – volterra competitive systems, Comput. math. appl., 39, 107-116, (2000) · Zbl 0959.34039
[16] Zhang, T.; Teng, Z., On a nonautonomous SEIRS model in epidemiology, Bull. math. biol., 69, 2537-2559, (2007) · Zbl 1245.34040
[17] Feng, X.; Teng, Z.; Zhang, L., The permanence for nonautonomous n-species lotka – volterra competitive systems with feedback controls, Rocky mount. J. math., 38, 1355-1376, (2008) · Zbl 1167.34018
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.